Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Pregnancy Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: twice period in the month

By mari25
 
Rate This

I took next choice in februery and I got my period back until march 8 ad it last 5 day.. and now I got a period. Again in the same month
Can I bee pregnet ????

Add a Comment1 Comments

Rosa Cabrera RN

Hi Mari25,

A side effect of next choice is a change in your period. Your period in April should be normal-- just keep in mind that you need time to become regular again after taking next choice. This could be your monthly period for March and the first one may have been due to next choice.

Please read the side effects here: http://www.mynextchoice.com/Consumer/wherelearn_Main.asp

Good luck,

Rosa

March 28, 2012 - 5:47am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1713 Health

Changed

644 Lives

Saved

498 Lives
4 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results